Ask The Doctor > Questions & Answers > Common Overdose Symptoms of Flomax (Tamsulosin)

Common Overdose Symptoms of Flomax (Tamsulosin)

Patient: I have been taking flomax for a fews years with no side effects. I could not remember if I took my dosage (0.4mg) earlier or not (it would have been about 5 hours ago if I did). So I took a pill afew minutes agao. But then got worried that if I did take one 5 hours ago, will I have a problem now. I do not feel anything unusual at the moment (it has been about 30 minutes since I took that possibly second pill). Should I worry? never taken more than one a day before and still not sure if I even did.

 

 

Doctor: Overdose with Flomax is possible. Its effect on the blood lasts for ~10-12 hours. Usual symptoms of overdose are headach es, fainting or dizziness. These are worth watching out for. If you are not sure if you have taken 2 pills, driving is not advisable. To prevent this from happening again, if you have a cellphone, encode an alarm for medicine intake and do not turn off the alarm unless you have already taken it. This is merely a suggestion. I wish you well always. Take care.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment